MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BRUCKER/MESSROGHLI SPARE LOOP; GYNECOLOGY SUPRA LOOP

KARL STORZ SE & CO. KG BRUCKER/MESSROGHLI SPARE LOOP; GYNECOLOGY SUPRA LOOP
Model Number 26183MC
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The broken instrument was returned for evaluation.We confirmed that the electrode metal wire is missing but was retrieved.
 
Event or Problem Description
Allegedly, during a laparoscopic supracervical hysterectomy procedure, the metal snare came loose in the abdomen and was retrieved with no harm to the patient.They used an additional loop to complete the case successfully with no injury.

Brand Name
BRUCKER/MESSROGHLI SPARE LOOP
Common Device Name
GYNECOLOGY SUPRA LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key9124700
Report Number9610617-2019-00086
Device Sequence Number11397261
Product Code KNF
UDI-Device Identifier04048551393086
UDI-Public4048551393086
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K944793
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26183MC
Device Catalogue Number26183MC-S
Device Lot NumberZR03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR